Minghe Pei

From MaRDI portal
Revision as of 18:59, 6 October 2023 by Import231006081045 (talk | contribs) (Created automatically from import231006081045)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:283624

Available identifiers

zbMath Open pei.mingheMaRDI QIDQ283624

List of research outcomes





PublicationDate of PublicationType
Radial solutions for Neumann problems involving prescribed mean curvature operator in a ball and in an annular domain2024-08-26Paper
Solvability of a nonlinear second order \(m\)-point boundary value problem with \(p\)-Laplacian at resonance2024-07-12Paper
Radial solutions for p‐Laplacian Neumann problems with gradient dependence2023-10-09Paper
Existence of positive solutions for a singular third-order two-point boundary value problem on the half-line2022-09-30Paper
Existence and multiplicity of positive solutions of a one-dimensional mean curvature equation in Minkowski space2022-04-19Paper
https://portal.mardi4nfdi.de/entity/Q33852912021-12-17Paper
Radial solutions for \(p\)-Laplacian Neumann problems involving gradient term without growth restrictions2021-08-12Paper
Existence, uniqueness and qualitative properties of heteroclinic solutions to nonlinear second-order ordinary differential equations2021-06-25Paper
Existence of periodic solutions for \(p\)-Laplacian equation without growth restrictions2021-05-19Paper
Positive radial solutions of a mean curvature equation in Lorentz–Minkowski space with strong singularity2021-02-03Paper
Existence of periodic solutions for nonlinear fully third-order differential equations2020-05-12Paper
Nontrivial solutions of a fully fourth-order periodic boundary value problem2019-11-19Paper
https://portal.mardi4nfdi.de/entity/Q51956212019-10-02Paper
Existence and monotone iteration of positive pseudosymmetric solutions for a third-order four-point BVP2019-02-14Paper
Asymptotic behavior of a regime-switching SIR epidemic model with degenerate diffusion2019-01-18Paper
https://portal.mardi4nfdi.de/entity/Q46431502018-05-25Paper
https://portal.mardi4nfdi.de/entity/Q46431532018-05-25Paper
Positive radial solutions of a mean curvature equation in Minkowski space with strong singularity2017-08-30Paper
https://portal.mardi4nfdi.de/entity/Q52766552017-07-14Paper
https://portal.mardi4nfdi.de/entity/Q29839772017-05-17Paper
Multiplicity of positive radial solutions of \(p\)-Laplacian problems with nonlinear gradient term2017-03-28Paper
New results for positive solutions of singular fourth-order four-point \(p\)-Laplacian problem2016-06-15Paper
Multiplicity of positive radial solutions of a singular mean curvature equation in Minkowski space2016-05-30Paper
Monotone positive solution of a fourth-order BVP with integral boundary conditions2016-05-13Paper
https://portal.mardi4nfdi.de/entity/Q31957752015-10-28Paper
Solvability and dependence on a parameter of a fourth-order periodic boundary value problem2015-10-07Paper
https://portal.mardi4nfdi.de/entity/Q52601532015-06-29Paper
Solvability of a third-order three-point boundary value problem on a half-line2015-06-25Paper
Existence and uniqueness of solutions for \(n\)th-order nonlinear two-point boundary value problems2014-12-30Paper
Solvability of nth-order Lipschitz equations with nonlinear three-point boundary conditions2014-12-12Paper
Existence of solutions for a fully nonlinear fourth-order two-point boundary value problem2014-07-15Paper
Existence and monotone iteration of positive pseudosymmetric solutions for a third-order four-point BVP with \(p\)-Laplacian2014-06-20Paper
Solvability of right focal boundary value problems with superlinear growth conditions2013-10-11Paper
Solvability for some higher order multi-point boundary value problems at resonance2013-07-11Paper
Solvability of a fourth-order boundary value problem with integral boundary conditions2013-06-14Paper
Existence results for a \(p(x)\)-Kirchhoff-type equation without Ambrosetti-Rabinowitz condition2013-06-14Paper
https://portal.mardi4nfdi.de/entity/Q49013422013-01-24Paper
Infinitely many solutions of a Sturm-Liouville system with impulses2011-04-06Paper
Infinitely many solutions of a second-order \(p\)-Laplacian problem with impulsive condition2011-02-11Paper
Monotone iterative technique and symmetric positive solutions for a fourth-order boundary value problem2010-11-08Paper
Existence of positive solutions for semipositone higher-order BVPs on time scales2010-06-25Paper
Solvability of a nonlinear third-order periodic boundary value problem2010-06-25Paper
A generalized quasilinearization method for nonlinear second-order impulsive differential equations involving the \(p\)-Laplacian2010-05-26Paper
Existence and approximation of solutions for nonlinear second-order four-point boundary value problems2010-05-08Paper
Existence and uniqueness of positive solution for a singular nonlinear second-order \(m\)-point boundary value problem2010-04-13Paper
https://portal.mardi4nfdi.de/entity/Q34051032010-02-12Paper
https://portal.mardi4nfdi.de/entity/Q34052982010-02-12Paper
Existence result for a class of nonlinear third-order two-point boundary-value problems2009-11-11Paper
Existence and uniqueness of solutions for higher-order three-point boundary value problems2009-11-06Paper
https://portal.mardi4nfdi.de/entity/Q53185442009-07-22Paper
A quasilinearization method for second-order four-point boundary value problems2008-09-01Paper
Solvability for two classes of higher-order multi-point boundary value problems at resonance2008-08-15Paper
https://portal.mardi4nfdi.de/entity/Q35166742008-08-06Paper
The generalized quasilinearization method for second-order three-point boundary value problems2008-04-17Paper
https://portal.mardi4nfdi.de/entity/Q54460662008-03-06Paper
Positive solutions for two-point semipositone right focal eigenvalue problem2008-02-20Paper
Positive solutions of two-point right focal eigenvalue problems on time scales2008-02-20Paper
https://portal.mardi4nfdi.de/entity/Q54302052007-12-14Paper
https://portal.mardi4nfdi.de/entity/Q35914792007-09-11Paper
https://portal.mardi4nfdi.de/entity/Q35939452007-08-06Paper
Two-point and three-point boundary value problems fornth-order nonlinear differential equations2007-03-08Paper
Existence and uniqueness of solutions for third-order nonlinear boundary value problems2007-01-09Paper
https://portal.mardi4nfdi.de/entity/Q34115752006-12-11Paper
https://portal.mardi4nfdi.de/entity/Q57161852006-01-18Paper
https://portal.mardi4nfdi.de/entity/Q53126492005-09-01Paper
https://portal.mardi4nfdi.de/entity/Q45313222003-03-17Paper
https://portal.mardi4nfdi.de/entity/Q47782882002-11-14Paper
https://portal.mardi4nfdi.de/entity/Q45490072002-08-27Paper
https://portal.mardi4nfdi.de/entity/Q27215422002-06-12Paper
https://portal.mardi4nfdi.de/entity/Q45313212002-05-29Paper
https://portal.mardi4nfdi.de/entity/Q27205862001-06-27Paper
https://portal.mardi4nfdi.de/entity/Q45036352001-05-29Paper
https://portal.mardi4nfdi.de/entity/Q47189292000-01-04Paper
https://portal.mardi4nfdi.de/entity/Q48703431996-07-09Paper

Research outcomes over time

This page was built for person: Minghe Pei